Alert archive / Tennessee / Wind Advisories in 2014

Wind Advisory 6, NWS Nashville, TN

March 26, 201438 counties in Tennessee

NWS Nashville, TN issued this wind advisory at Mar 26, 2014, 11:50 AM CDT for 38 counties in Tennessee. It took effect at Mar 27, 2014, 10:00 AM CDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Mar 26, 2014, 11:50 AM CDT (16:50 UTC)
In effect from
Mar 27, 2014, 10:00 AM CDT
Expired
Mar 28, 2014, 4:00 AM CDT
In force
18 hr
Issued by
NWS Nashville, TN
All 38 counties

Bedford County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 30 km from the middle of the area, began a volume at 16:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 4.8 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2014-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2014-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -32 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1530 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
-32 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

505 
WWUS74 KOHX 261650
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
1150 AM CDT WED MAR 26 2014

...WIND ADVISORY FOR ALL OF MIDDLE TENNESSEE FROM 10 AM CDT THURSDAY
MORNING THROUGH 4 AM CDT FRIDAY MORNING...

.A STRONG SURFACE PRESSURE GRADIENT WILL EXIST ON THURSDAY BETWEEN
A HIGH PRESSURE AREA CENTERED ALONG THE EAST COAST AND A CENTRAL
PLAINS LOW PRESSURE CENTER. AS A RESULT...SOUTHERLY WINDS WILL
BECOME GUSTY THURSDAY MORNING AND CONTINUE DURING THE DAY INTO
THURSDAY NIGHT. SUSTAINED WINDS OF 20 TO 25 MPH WITH GUSTS TO 40
MPH WILL OCCUR DURING THE ADVISORY PERIOD.

TNZ005>011-023>034-056>066-075-077>080-093>095-270300-
/O.NEW.KOHX.WI.Y.0006.140327T1500Z-140328T0900Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY...
DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET...
HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...
JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...
BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...
SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA...
MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO...
LAWRENCEBURG...PULASKI
1150 AM CDT WED MAR 26 2014

...WIND ADVISORY IN EFFECT FROM 10 AM THURSDAY TO 4 AM CDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THURSDAY TO 4 AM CDT
FRIDAY. 

* TIMING...10 AM THURSDAY TO 4 AM FRIDAY.

* WINDS...SOUTHERLY AT 20 TO 25 MPH WITH GUSTS TO 40 MPH.

* IMPACTS...LARGE VEHICLES WILL EXPERIENCE MORE DIFFICULT DRIVING 
  CONDITIONS. LOOSE OBJECTS MAY BE BLOWN AROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF
35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
BOYD
01
5 follow-up statements
417 
WWUS74 KOHX 262159 AAA
NPWOHX

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
459 PM CDT WED MAR 26 2014

...WIND ADVISORY FOR ALL OF MIDDLE TENNESSEE FROM 10 AM CDT
THURSDAY THROUGH 4 AM CDT FRIDAY...

.A STRONG SURFACE PRESSURE GRADIENT WILL EXIST ON THURSDAY
BETWEEN A HIGH PRESSURE AREA CENTERED ALONG THE EAST COAST AND A
CENTRAL PLAINS LOW PRESSURE CENTER. AS A RESULT...SOUTHERLY WINDS
WILL BECOME GUSTY THURSDAY MORNING AND CONTINUE DURING THE DAY
INTO THURSDAY NIGHT. SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS
TO 40 MPH WILL OCCUR DURING THE ADVISORY PERIOD.

TNZ005>011-023>034-056>066-075-077>080-093>095-270300-
/O.CON.KOHX.WI.Y.0006.140327T1500Z-140328T0900Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY...
DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET...
HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...
JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...
BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...
SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA...
MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO...
LAWRENCEBURG...PULASKI
459 PM CDT WED MAR 26 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM CDT THURSDAY TO
4 AM CDT FRIDAY...

* TIMING...10 AM CDT THURSDAY TO 4 AM CDT FRIDAY.

* WINDS...SOUTHERLY AT 20 TO 30 MPH WITH GUSTS TO 40 MPH.

* IMPACTS...LARGE VEHICLES WILL EXPERIENCE MORE DIFFICULT 
  DRIVING CONDITIONS. LOOSE OBJECTS MAY BE BLOWN AROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF
35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
31
186 
WWUS74 KOHX 270250
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
950 PM CDT WED MAR 26 2014

...WIND ADVISORY FOR ALL OF MIDDLE TENNESSEE FROM 10 AM CDT
THURSDAY THROUGH 4 AM CDT FRIDAY...

.A STRONG SURFACE PRESSURE GRADIENT WILL EXIST ON THURSDAY
BETWEEN A HIGH PRESSURE AREA CENTERED ALONG THE EAST COAST AND A
CENTRAL PLAINS LOW PRESSURE CENTER. AS A RESULT...SOUTHERLY WINDS
WILL BECOME GUSTY THURSDAY MORNING AND CONTINUE DURING THE DAY
INTO THURSDAY NIGHT. SUSTAINED WINDS OF 15 TO 30 MPH WITH GUSTS
TO 40 MPH WILL OCCUR DURING THE ADVISORY PERIOD.

TNZ005>011-023>034-056>066-075-077>080-093>095-271100-
/O.CON.KOHX.WI.Y.0006.140327T1500Z-140328T0900Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY...
DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET...
HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...
JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...
BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...
SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA...
MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO...
LAWRENCEBURG...PULASKI
950 PM CDT WED MAR 26 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THURSDAY TO 4 AM
CDT FRIDAY...

* TIMING...10 AM CDT THURSDAY TO 4 AM CDT FRIDAY.

* WINDS...SOUTHERLY AT 15 TO 30 MPH WITH GUSTS TO 40 MPH.

* IMPACTS...LARGE VEHICLES WILL EXPERIENCE MORE DIFFICULT 
  DRIVING CONDITIONS. LOOSE OBJECTS MAY BE BLOWN AROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF
35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

21
610 
WWUS74 KOHX 270919
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
419 AM CDT THU MAR 27 2014

...WIND ADVISORY FOR ALL OF MIDDLE TENNESSEE FROM 10 AM CDT
T0DAY THROUGH 4 AM CDT TOMORROW MORNING...

.A STRONG SURFACE PRESSURE GRADIENT WILL DEVELOP TODAY BETWEEN A
HIGH PRESSURE AREA CENTERED ALONG THE EAST COAST AND A CENTRAL
PLAINS LOW PRESSURE CENTER. AS A RESULT...SOUTHERLY WINDS WILL
BECOME GUSTY THIS MORNING AND PERSIST THROUGH MOST OF TONIGHT.
SUSTAINED WINDS OF 15 TO 25 MPH WITH GUSTS TO 45 MPH WILL OCCUR
DURING THE ADVISORY PERIOD.

TNZ005>011-023>034-056>066-075-077>080-093>095-271800-
/O.CON.KOHX.WI.Y.0006.140327T1500Z-140328T0900Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY...
DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET...
HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...
JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...
BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...
SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA...
MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO...
LAWRENCEBURG...PULASKI
419 AM CDT THU MAR 27 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
4 AM CDT FRIDAY...

* TIMING...10 AM CDT THURSDAY TO 4 AM CDT FRIDAY.

* WINDS...SOUTHERLY AT 15 TO 25 MPH WITH GUSTS TO 45 MPH.

* IMPACTS...LARGE VEHICLES WILL EXPERIENCE MORE DIFFICULT 
  DRIVING CONDITIONS. LOOSE OBJECTS MAY BE BLOWN AROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF
35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

27
395 
WWUS74 KOHX 271818
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
118 PM CDT THU MAR 27 2014

...WIND ADVISORY FOR ALL OF MIDDLE TENNESSEE UNTIL 4 AM CDT
TOMORROW MORNING...

.A STRONG SURFACE PRESSURE GRADIENT HAS DEVELOPED BETWEEN A HIGH
PRESSURE AREA CENTERED ALONG THE EAST COAST AND A CENTRAL PLAINS
LOW PRESSURE CENTER. AS A RESULT, STRONG SOUTHERLY WINDS WILL
PERSIST THIS AFTERNOON AND MOST OF TONIGHT. SUSTAINED WINDS OF 15
TO 25 MPH WITH GUSTS TO 45 MPH WILL OCCUR DURING THE ADVISORY
PERIOD.

TNZ005>011-023>034-056>066-075-077>080-093>095-280000-
/O.CON.KOHX.WI.Y.0006.000000T0000Z-140328T0900Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY...
DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET...
HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...
JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...
BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...
SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA...
MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO...
LAWRENCEBURG...PULASKI
118 PM CDT THU MAR 27 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY...

* TIMING...UNTIL 4 AM CDT FRIDAY.

* WINDS...SOUTHERLY AT 15 TO 25 MPH WITH GUSTS TO 45 MPH.

* IMPACTS...LARGE VEHICLES WILL EXPERIENCE MORE DIFFICULT 
  DRIVING CONDITIONS. LOOSE OBJECTS MAY BE BLOWN AROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF
35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

ROSE
729 
WWUS74 KOHX 280006
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
706 PM CDT THU MAR 27 2014

...WIND ADVISORY CONTINUES FOR ALL OF MIDDLE TENNESSEE UNTIL 4 AM
CDT TOMORROW MORNING...

.A STRONG SURFACE PRESSURE GRADIENT HAS DEVELOPED BETWEEN A HIGH
PRESSURE AREA CENTERED OFF THE EAST COAST AND A CENTRAL PLAINS
LOW PRESSURE CENTER. AS A RESULT...STRONG SOUTHERLY WINDS WILL
PERSIST INTO THIS EVENING AND THROUGH MUCH OF TONIGHT. SUSTAINED
WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL OCCUR DURING THE
REMAINDER OF THE ADVISORY PERIOD.

TNZ005>011-023>034-056>066-075-077>080-093>095-280900-
/O.CON.KOHX.WI.Y.0006.000000T0000Z-140328T0900Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY...
DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET...
HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...
JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...
BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...
SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA...
MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO...
LAWRENCEBURG...PULASKI
706 PM CDT THU MAR 27 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY...

* TIMING...UNTIL 4 AM CDT FRIDAY.

* WINDS...SOUTHERLY AT 15 TO 25 MPH WITH GUSTS TO 35 MPH.

* IMPACTS...LARGE VEHICLES WILL EXPERIENCE MORE DIFFICULT 
  DRIVING CONDITIONS. LOOSE OBJECTS MAY BE BLOWN AROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF
35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

21

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this wind advisory went out at Mar 26, 10:05 AM CDT, 1 hour 45 minutes earlier.

Area forecast discussion, Mar 26, 10:05 AM CDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1005 AM CDT WED MAR 26 2014

.UPDATE...
BLUE SKIES ACROSS THE AREA WITH TEMPS IN THE MIDDLE 30S WEST OF
THE PLATEAU WHERE READINGS ARE IN THE UPPER 20S TO JUST BELOW
FREEZING. LOOK FOR LIGHT WINDS AND SUNNY SKIES TODAY WITH
AFTERNOON HIGHS MOSTLY IN THE MID AND UPPER 40S. NO CHANGES NEEDED
AT THIS TIME FOR FORECAST.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

BOYD
01
Hazardous weather outlook, Mar 26, 5:01 AM CDT, 6 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
501 AM CDT WED MAR 26 2014

TNZ005>011-023>034-056>066-075-077>080-093>095-271015-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
501 AM CDT WED MAR 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

STRONG PRESSURE GRADIENT WINDS WILL DEVELOP THURSDAY.  SUSTAINED
WIND SPEEDS OF AROUND 20 MPH WITH GUSTS OF 40 TO 45 MPH WILL BE
LIKELY.

A DAMAGING WIND GUST AND HAIL THREAT MAY DEVELOP FRIDAY EVENING AS
A COLD FRONT PASSES THROUGH THE STATE. WHILE CONDITIONS ARE
MARGINAL AT THIS TIME...MIDDLE TENNESSEE RESIDENTS WILL WANT TO
MONITOR FUTURE FORECASTS FOR THE LATEST ON THIS DEVELOPING
SITUATION.

.SPOTTER CALL TO ACTION STATEMENT...

SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS MAY NEED TO BE
ACTIVATED FRIDAY NIGHT INTO EARLY SATURDAY MORNING.

27

Nearby

Wind Advisories in Tennessee, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.